# SDR AALA20000558

- Difficulty date: March 27, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cylinder
- Part number: BBB3642
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 463 - DURING CLIMB, GEAR DOOR DISAGREEMENT LIGHT ILLUMINATED.  NOSE GEAR DOOR LIGHT ON FLIGHT ENGINEERS PANEL ILLUMINATED.  GEAR SELECTOR MOVED TO UP POSITION EXTINGUISHING LIGHTS.  REPLACED NOSE LANDING GEAR INNER CYLINDER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
